# SDR 98ZZZX2106

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST STACK CRACKED.  ENGINE WAS VIB CHECKED AND FOUND TO BE VIBRATING EXCESSIVELY.  UPON FURTHER INSPECTION, UPPER ENGINE MOUNTS APPEARED TO BE LOOSE.  NEW HILOCKS WERE INSTALLED ON UPPER ENGINE M0UNTS OF AIRFRAME.  ANOTHER VIBRATION TEST WAS PERFORMED AND VIBRATION DROPPED TO AN ACCEPTABLE LEVEL.  STACK WAS REPLACED AND AIRCRAFT RELEASED FOR SERVICE.  REF:  CONTROL NR 98-5-6.
